Rafael Sendra
Rafael Sendra
Prof. of Applied Mathematics
Dirección de correo verificada de uah.es - Página principal
Título
Citado por
Citado por
Año
Rational algebraic curves
JR Sendra, F Winkler, S Pérez-Díaz
Algorithms and Computation in Mathematics 22, 2008
2972008
Symbolic parametrization of curves
JR Sendra, F Winkler
Journal of Symbolic Computation 12 (6), 607-631, 1991
1571991
Parametric generalized offsets to hypersurfaces
E Arrondo, J Sendra, RJ SENDRA
Journal of Symbolic Computation 23 (2-3), 267-285, 1997
1081997
Parametrization of algebraic curves over optimal field extensions
JR Sendra, F Winkler
Journal of Symbolic Computation 23 (2-3), 191-207, 1997
1051997
An algebraic approach to lens distortion by line rectification
L Alvarez, L Gómez, JR Sendra
Journal of Mathematical Imaging and Vision 35 (1), 36-50, 2009
892009
Tracing index of rational curve parametrizations
JR Sendra, F Winkler
Computer Aided Geometric Design 18 (8), 771-795, 2001
852001
Algebraic analysis of offsets to hypersurfaces
JR Sendra, J Sendra
Mathematische Zeitschrift 234 (4), 697-719, 2000
682000
Genus formula for generalized offset curves
E Arrondo, J Sendra, JR Sendra
Journal of Pure and Applied Algebra 136 (3), 199-209, 1999
661999
Computation of the topology of real algebraic space curves
JG Alcázar, JR Sendra
Journal of Symbolic Computation 39 (6), 719-744, 2005
532005
Properness and inversion of rational parametrizations of surfaces
S Pérez-Díaz, J Schicho, JR Sendra
Applicable Algebra in Engineering, Communication and Computing 13 (1), 29-51, 2002
452002
Real reparametrizations of real curves
T Recio, JR Sendra
Journal of Symbolic Computation 23 (2-3), 241-254, 1997
411997
Parametrization of approximate algebraic curves by lines
S Pérez-Dıaz, J Sendra, JR Sendra
Theoretical computer science 315 (2-3), 627-650, 2004
402004
Normal parametrizations of algebraic plane curves
JR Sendra
Journal of Symbolic Computation 33 (6), 863-885, 2002
392002
Algebraic lens distortion model estimation
L Alvarez, L Gomez, JR Sendra
Image Processing On Line 1, 1-10, 2010
382010
Computation of the degree of rational surface parametrizations
S Pérez-Dı́az, JR Sendra
Journal of Pure and Applied Algebra 193 (1-3), 99-121, 2004
372004
Radical parametrizations of algebraic curves by adjoint curves
JR Sendra, D Sevilla
Journal of Symbolic Computation 46 (9), 1030-1038, 2011
362011
Rationality analysis and direct parametrization of generalized offsets to quadrics
JR Sendra, J Sendra
Applicable Algebra in Engineering, Communication and Computing 11 (2), 111-139, 2000
352000
First steps towards radical parametrization of algebraic surfaces
JR Sendra, D Sevilla
Computer Aided Geometric Design 30 (4), 374-388, 2013
342013
A delineability-based method for computing critical sets of algebraic surfaces
JG Alcazar, J Schicho, JR Sendra
Journal of Symbolic Computation 42 (6), 678-691, 2007
342007
Degree formulae for offset curves
F San Segundo, JR Sendra
Journal of Pure and Applied Algebra 195 (3), 301-335, 2005
342005
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20